Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 39, NWS Denver/Boulder, CO

May 26, 2023Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 26, 2023, 2:58 PM MDT for Weld County, Colorado. It was in force for 47 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2023, 2:58 PM MDT (20:58 UTC)
Expired
May 26, 2023, 3:45 PM MDT
In force
47 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Weld County, CO

The radar

The Denver radar (KFTG), 60 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:11 PM MDTHAIL 0.752 W Evans, COREPORT FROM MPING: DIME (0.75 IN.).
May 26, 3:12 PM MDTHAIL 11 S Greeley, CO
May 26, 3:14 PM MDTHAIL 0.752 S Lucerne, COREPORT FROM MPING: DIME (0.75 IN.).
May 26, 3:15 PM MDTHAIL 12 Ne Greeley, CO
May 26, 3:16 PM MDTHAIL 1.252 S Lucerne, CO
May 26, 3:16 PM MDTHAIL 1.52 S Lucerne, CO
May 26, 3:24 PM MDTHAIL 0.75Greeley, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:33 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.0 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3306 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

812 
WUUS55 KBOU 262058
SVRBOU
COC123-262145-
/O.NEW.KBOU.SV.W.0039.230526T2058Z-230526T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
258 PM MDT Fri May 26 2023

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Southwestern Weld County in northeastern Colorado...

* Until 345 PM MDT.

* At 257 PM MDT, a severe thunderstorm was located near Gilcrest, or
  11 miles south of Greeley, moving north at 15 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Gilcrest around 310 PM MDT.

Other locations in the path of this severe thunderstorm include
Johnstown, Milliken, LaSalle, Evans, Greeley and Lucerne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4008 10467 4006 10503 4065 10485 4064 10460
TIME...MOT...LOC 2057Z 186DEG 13KT 4025 10480 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

RJK
1 follow-up statement
732 
WWUS55 KBOU 262123
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
323 PM MDT Fri May 26 2023

COC123-262145-
/O.CON.KBOU.SV.W.0039.000000T0000Z-230526T2145Z/
Weld CO-
323 PM MDT Fri May 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTHWESTERN WELD COUNTY...

At 323 PM MDT, a severe thunderstorm was located over LaSalle, or 5
miles south of Greeley, moving north at 15 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
  Evans, Greeley, Lucerne, Eaton, Ault and Purcell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4008 10467 4008 10489 4064 10481 4064 10460
TIME...MOT...LOC 2123Z 195DEG 14KT 4035 10473 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

RJK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:00 PM MDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 26, 12:00 PM MDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1200 PM MDT Fri May 26 2023

.UPDATE...
Issued at 1120 AM MDT Fri May 26 2023

Satellite imagery shows that the fog/low stratus from this
morning has mostly eroded out. Heating has brough Cu development
across the eastern plains, with the exception of the cooler river
valley. More importantly, there is already convection popping over
the high country, a little earlier than anticipated. Plains
remained a little capped off still this morning with DEN ACARS
soundings displaying a mid-level cap. Will need a couple more
degrees of warming to help erode that out which should be no
problem since clouds have cleared. Other than adjusting the
precipitation probability grids to better reflect this earlier
intitiation of convection over the high country, no other changes
needed to the previous forecast. Some question in when storms will
initiate over the urban corridor/plains given activity to the
west. CAMs were clearly a bit delayed and orginally had storms
initiating after 1 PM. With warming temperatures, this could end
up slightly earlier. Still large hail and wind threat with any
severe storms today, with storm type starting more clustered with
upscale growth further east onto the east plains.

&&

.SHORT TERM...(Today and tonight)
Issued at 336 AM MDT Fri May 26 2023

A busy week of weather will be capped off with another active day
across northern and northeastern Colorado. Satellite this morning
shows an unorganized cluster of convection in far southwestern
Nebraska, with an MCS diving across eastern New Mexico and
northwestern Texas. Across our CWA, it's mostly quiet, though
we've seen a gradual increase in stratus/fog across the plains
over the past few hours underneath some scattered high cloud
cover. Patchy fog is expected across most of the plains this
morning, but this should quickly burn off through the mid-morning
hours as the sun rises.

Our attention then turns to another day of strong to severe
storms. The broad trough axis across the Western US is expected to
shift slightly to the east, bringing marginally better flow aloft
into the region, while a weak shortwave should aid in storm
development during the afternoon. At the surface, models maintain
surface dew points in the upper 40s to mid 50s across the
region... leading to MLCAPE values of 1200-2000 J/kg. Though 0-6km
bulk shear will be relatively similar to yesterday, there is a
notable increase in 400-200mb flow (closer to 35-45kt). As a
result, modeled hodographs also appear more favorable for
sustained/marginal supercells, with even some subtle clockwise
curvature at times. Assuming that guidance is producing a
reasonable thermodynamic/kinematic environment (which is
admittedly somewhat optimistic), initial convection over the lower
foothills and urban corridor would carry both a hail and wind
threat, before evolving into an outflow driven wind threat (given
high DCAPEs and expected upscale growth) as it progresses into the
eastern plains. It wouldn't be surprising if the current SPC
"Slight" risk area is shifted a bit further west with the morning
update.

Thunderstorms should gradually shift east through the late
afternoon and evening hours, though a few showers may linger
across the metro. Additional patchy fog and stratus will be
possible again late tonight into Saturday morning, though this
will likely be dependent on the convective evolution earlier in
the night.

.LONG TERM...(Saturday through Thursday)
Issued at 336 AM MDT Fri May 26 2023

A blocking upper level high will remain over the Great Lakes region
through Sun as weak broad upper level trough continues over the wrn
US.  A piece of energy from this trough will move from the Great
Basin across WY on Sat.  At the sfc, a lee trough will remain over
ern CO with mainly southerly low level flow.  MLCAPE across the
plains will be in the 1000-1500 j/kg with SSW mid level flow around
25 kts.  Overall, there will remain the potential for a few svr
storms across the plains Sat aftn and evening.  Otherwise will see
sct storms across the rest of the area.

On Sun, the flow aloft, will become more westerly as the sfc lee
trough remains over ern CO. At this time, the best MLCAPE will
probably focus over the far nern plains where values from
1500-2000 j/kg will be present. Although mid level winds will be
somewhat weaker, still can't rule a few svr storms where the
deeper MLCAPE will be. Elsewhere will keep in a chc of tstms,
although activity over the higher terrain, may end up being more
isold to wdly sct. Highs both Sat and Sun will be slightly above
seasonal normals.

Looking ahead to Mon and Tue, the blocking upper level high over
the Great Lakes may weaken some and shift a bit further east.
Meanwhile an upper level low will redevelop over California with a
flat upper level ridge building across the area. This will lead
to weak flow aloft. Meanwhile, there will be decent instability
both days which will lead to a chc of slow moving storms.
Temperatures will remain above seasonal levels.

By the middle of next week, the upper level low over California is
fcst to move slowly ENE into the Great Basin as an upper level ridge
builds across the central and ern US.  Overall, will continue to
have enough instability for sct slow moving tstms both days during
the aftn and evening hours.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1159 AM MDT Fri May 26 2023

Light winds still at the terminals late this morning. SE flow will
increase early this afternoon at APA and DEN with gusts 20-25 kts.
Main impact for today with be the thunderstorms this afternoon.
Still looking at the 20-02z timeframe for seeing any nearby or
passing thunderstorm activity and their impacts. Lightning, hail,
and gusty outflow winds may accompany the stronger to severe
storms. A few higher brief gusts are also possible ( < 35kts).
Stronger storms may be accompanied by periods of lowering
ceilings/visibility. Can't rule out low stratus/fog developing
again after 06z. This will depend on the environment post-storms,
so there is still some uncertainty is the chances/timing. Similar
Saturday with strong S/SSE winds developing at APA and DEN and
afternoon scattered showers and thunderstorms.

&&

.HYDROLOGY...
Issued at 336 AM MDT Fri May 26 2023

A limited threat of burn area flash flooding will persist today
with another round of afternoon thunderstorms expected. Better
instability is anticipated, but this should be offset by slightly
drier conditions and quicker storm motions. Still, any organized
cluster of storms that develops across the high country could
produce heavy enough rainfall rates for some impacts to the major
burn areas.

There will be a chance of aftn and early evening thunderstorms in
the burn scars through Monday with a limited threat of flash
flooding.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

UPDATE...Mensch
SHORT TERM...Hiris
LONG TERM...RPK
AVIATION...Mensch
HYDROLOGY...Hiris/RPK
Hazardous weather outlook, May 26, 10:50 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1050 AM MDT Fri May 26 2023

COZ030>051-271700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1050 AM MDT Fri May 26 2023

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon and evening. A
few of these storms may be strong to severe across the I-25
corridor and eastern plains, with large hail and damaging winds
as the main threats. A limited threat of burn area flash flooding
is also forecast today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An active weather pattern will continue through the weekend, with
afternoon showers and thunderstorms likely. A few strong to
severe storms are possible across the plains each afternoon. Heavy
rain will also be possible with some threat of burn area flash
flood flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and early
evening.

In the hours before

Special weather statement, May 26, 12:08 PM MDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Denver CO
1208 PM MDT Fri May 26 2023

COZ033-034-261900-
South and Southeast Grand/West Central and Southwest
Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
1208 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of east central Grand
and northwestern Boulder Counties through 100 PM MDT...

At 1207 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Arapahoe Peak, or 47 miles northwest of Denver,
moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arapahoe Peak, Mt Audubon and Allenspark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4008 10583 4008 10582 4009 10580 4009 10582
      4013 10580 4009 10573 4011 10571 4011 10574
      4014 10579 4023 10574 4022 10556 4020 10559
      4021 10555 4017 10553 4017 10550 4000 10565
      4001 10578 4003 10582 4001 10583 4002 10586
TIME...MOT...LOC 1807Z 217DEG 15KT 4008 10571

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RJK
Special weather statement, May 26, 1:44 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Denver CO
144 PM MDT Fri May 26 2023

COZ036-262030-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
144 PM MDT Fri May 26 2023

...A strong thunderstorm will impact portions of southeastern Gilpin,
southeastern Clear Creek and northwestern Jefferson Counties through
230 PM MDT...

At 144 PM MDT, Doppler radar was tracking a strong thunderstorm over
Brookvale, or 25 miles west of Denver, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Evergreen, Idaho Springs, Kittredge, Indian Hills, White Ranch Open
Space, Aspen Park, Brookvale, Bergen Park and Floyd Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Colorado.

&&

LAT...LON 3953 10537 3959 10541 3960 10546 3958 10549
      3960 10550 3966 10550 3967 10547 3964 10544
      3965 10543 3967 10544 3966 10541 3967 10540
      3968 10546 3972 10544 3972 10550 3971 10549
      3971 10551 3977 10551 3983 10526 3952 10524
TIME...MOT...LOC 1944Z 254DEG 11KT 3965 10541

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

RODRIGUEZ
Local storm report, May 26, 2:32 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
232 PM MDT FRI MAY 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             1 NE MOUNTAIN VIEW      39.79N 105.04W
05/26/2023  U1.50 INCH       DENVER             CO   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0227 PM     HAIL             1 S FEDERAL HEIGHTS     39.85N 105.02W
05/26/2023  U0.75 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0226 PM     HAIL             FEDERAL HEIGHTS         39.87N 105.01W
05/26/2023  M1.25 INCH       ADAMS              CO   TRAINED SPOTTER

0225 PM     HAIL             1 NE MOUNTAIN VIEW      39.79N 105.04W
05/26/2023  U1.00 INCH       DENVER             CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0225 PM     HAIL             3 SW FEDERAL HEIGHTS    39.83N 105.05W
05/26/2023  U0.75 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0225 PM     HAIL             2 NW DENVER             39.76N 105.01W
05/26/2023  M1.25 INCH       DENVER             CO   NWS EMPLOYEE

0224 PM     HAIL             3 SW FEDERAL HEIGHTS    39.83N 105.05W
05/26/2023  U0.75 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0219 PM     HAIL             2 NE MOUNTAIN VIEW      39.79N 105.02W
05/26/2023  U0.75 INCH       DENVER             CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0219 PM     HAIL             2 N MOUNTAIN VIEW       39.81N 105.06W
05/26/2023  U0.75 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0217 PM     HAIL             1 NE WHEAT RIDGE        39.79N 105.08W
05/26/2023  U0.75 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&
Local storm report, May 26, 2:50 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
250 PM MDT FRI MAY 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             2 N FEDERAL HEIGHTS     39.89N 105.01W
05/26/2023  M1.00 INCH       ADAMS              CO   PUBLIC

0242 PM     HAIL             1 ENE WESTMINSTER       39.89N 105.04W
05/26/2023  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0234 PM     HAIL             2 NE WHEAT RIDGE        39.79N 105.08W
05/26/2023  U0.75 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0232 PM     HAIL             1 S FEDERAL HEIGHTS     39.85N 105.02W
05/26/2023  U0.75 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0232 PM     HAIL             2 NE ARVADA             39.84N 105.08W
05/26/2023  U0.75 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0229 PM     HAIL             1 NE MOUNTAIN VIEW      39.79N 105.04W
05/26/2023  U1.50 INCH       DENVER             CO   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0229 PM     HAIL             2 NNW DENVER            39.76N 105.00W
05/26/2023  M1.25 INCH       DENVER             CO   PUBLIC

0227 PM     HAIL             1 S FEDERAL HEIGHTS     39.85N 105.02W
05/26/2023  U0.75 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0226 PM     HAIL             FEDERAL HEIGHTS         39.87N 105.01W
05/26/2023  M1.25 INCH       ADAMS              CO   TRAINED SPOTTER

0225 PM     HAIL             1 NE MOUNTAIN VIEW      39.79N 105.04W
05/26/2023  U1.00 INCH       DENVER             CO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0225 PM     HAIL             3 SW FEDERAL HEIGHTS    39.83N 105.05W
05/26/2023  U0.75 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0225 PM     HAIL             2 NW DENVER             39.76N 105.01W
05/26/2023  M1.25 INCH       DENVER             CO   NWS EMPLOYEE

0224 PM     HAIL             3 SW FEDERAL HEIGHTS    39.83N 105.05W
05/26/2023  U0.75 INCH       ADAMS              CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0224 PM     HAIL             ARVADA                  39.82N 105.11W
05/26/2023  M0.75 INCH       JEFFERSON          CO   PUBLIC

0219 PM     HAIL             2 NE MOUNTAIN VIEW      39.79N 105.02W
05/26/2023  U0.75 INCH       DENVER             CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0219 PM     HAIL             2 N MOUNTAIN VIEW       39.81N 105.06W
05/26/2023  U0.75 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0217 PM     HAIL             1 NE WHEAT RIDGE        39.79N 105.08W
05/26/2023  U0.75 INCH       JEFFERSON          CO   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:40 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe50 min
May 25, 8:24 PM MDTSpecial Weather StatementBOUMorgan51 min
May 25, 9:14 PM MDTSpecial Weather StatementBOUMorgan46 min
May 25, 9:39 PM MDTSpecial Weather StatementBOULogan51 min
May 26, 12:08 PM MDTSpecial Weather StatementBOUBoulder52 min
May 26, 1:16 PM MDTAreal Flood AdvisoryBOUGrand6 days
May 26, 1:44 PM MDTSpecial Weather StatementBOUJefferson46 min
May 26, 2:21 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Denver, Jefferson39 min
May 26, 2:25 PM MDTSevere Thunderstorm WarningBOUWeld50 min
May 26, 2:40 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld22 min
May 26, 3:12 PM MDTSevere Thunderstorm WarningBOUWeld48 min
May 26, 3:13 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver, Weld47 min
May 26, 3:30 PM MDTAreal Flood AdvisoryBOUWeld3 hr
May 26, 3:56 PM MDTSevere Thunderstorm WarningBOUWeld21 min
May 26, 4:02 PM MDTTornado WarningBOUWeld28 min
May 26, 4:14 PM MDTSevere Thunderstorm WarningBOUWeld25 min
May 26, 4:16 PM MDTSpecial Weather StatementBOUArapahoe, Elbert, Morgan44 min
May 26, 4:24 PM MDTTornado WarningBOUWeld9 min
May 26, 4:32 PM MDTSevere Thunderstorm WarningBOUElbert43 min
May 26, 4:49 PM MDTTornado WarningBOUMorgan26 min
May 26, 4:55 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe50 min
May 26, 5:43 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.